# SDR CALA2025081407724

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 93,309 hours, 10,928 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772216
- Part serial: 0598
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 2R SLIDE FELL OUT OF DOOR, UNRAVELED BUT DID NOT INFLATE DUE TO IT'S BOTTLE BEING PINNED. SLIDE ASSY WAS REMOVED FROM FLOOR GIRT ATTACH POINTS. REMOVED OLD SLIDE INSTALLED NEW SLIDE. REF AMM 25-66-01-400-801. SOLD TO INSPECTION.   VERIFIED THE SAFETY SECURITY INSTALLATION OF 2R SLIDE PER AMM 25-66-01-400-801.
